# SDR DALA1149893116

- Difficulty date: August 23, 2011
- Submitted: August 26, 2011
- Operation: Air carrier
- Aircraft: N316NB
- Make and model: Airbus A319-114
- Aircraft serial: 1249
- Aircraft time: 30,949 hours, 15,832 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Shackle
- Condition: Damaged
- Location: Nr 1 Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 PYLON RIB 10 ONE EACH SHACKLE HAS TOOL MARKS AT TWO LOCATIONS N/R 470/41.  RECEIVED 1EA RIB 10 SHACKLE TO BE INSTALLED ON CARD 5450-6010-LT DAMAGE FOUND TO BE OUT OF SERVICEABLE LIMITS PER A319 AMM 54-51-17-200-004.  ORIG MAT .633" DAMAGE DIM. L=.328" W=.031" D=.014.
